Some results on the stress–strength model for skew-normal variates
No abstract is available for this item.
Volume (Year): LXII (2004)
Issue (Month): 3 ()
|Contact details of provider:|| |
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- A. Azzalini & A. Capitanio, 1999. "Statistical applications of the multivariate skew normal distribution," Journal of the Royal Statistical Society Series B, Royal Statistical Society, vol. 61(3), pages 579-602.
- Monica Chiogna, 1998. "Some results on the scalar Skew-normal distribution," Statistical Methods and Applications, Springer, vol. 7(1), pages 1-13, April.
- Arthur Pewsey, 2000. "Problems of inference for Azzalini's skewnormal distribution," Journal of Applied Statistics, Taylor & Francis Journals, vol. 27(7), pages 859-870.
When requesting a correction, please mention this item's handle: RePEc:mtn:ancoec:040302. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Alessio Farcomeni)
If references are entirely missing, you can add them using this form.